Free Access
Math. Model. Nat. Phenom.
Volume 8, Number 3, 2013
Front Propagation
Page(s) 78 - 103
Published online 12 June 2013
  1. P. W. Bates, A. J. J. Chmaj. A discrete convolution model for phase transitions. Arch. Ration. Mech. Anal., 150 (1999), 281–305. [CrossRef] [Google Scholar]
  2. J. Bell, C. Cosner. Threshold behaviour and propagation for nonlinear differential-difference systems motivated by modeling myelinated axons. Quart. Appl. Math., 42 (1984), 1-14. [MathSciNet] [Google Scholar]
  3. H. Berestycki, F. Hamel. Reaction-Diffusion Equations and Propagation Phenomena. Applied Mathematical Sciences, Springer-Verlag, Berlin, 2008. [Google Scholar]
  4. H. Berestycki, F. Hamel. Generalized travelling waves for reaction-diffusion equations. In “Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis”, Contemp. Math. 446, Amer. Math. Soc., 2007, pp. 101-123. [Google Scholar]
  5. H. Berestycki, B. Larrouturou, P.-L. Lions. Multi-dimensional travelling-wave solutions of a flame propagation model. Arch. Ration. Mech. Anal., 111 (1990), 33-49. [CrossRef] [Google Scholar]
  6. H. Berestycki, L. Nirenberg. Travelling fronts in cylinders. Ann. Inst. H. Poincaré Anal. Non Linéaire, 9 (1992), 497-572. [Google Scholar]
  7. N. F. Britton. Spatial structures and periodic travelling waves in an integro-deferential reaction-diffusion population model. SIAM J. Appl. Math., 50 (1990), 1663-1688. [CrossRef] [Google Scholar]
  8. J. W. Cahn, S.N. Chow, E.S. Van Vleck. Spatially discrete nonlinear diffusion equations. Rocky Mountain J. Math., 25 (1995), 87-118. [CrossRef] [MathSciNet] [Google Scholar]
  9. J. W. Cahn, J. Mallet-Paret, E.S. Van Vleck. Traveling wave solutions for systems of ODEs on a two-dimensional spatial lattice. SIAM J. Appl. Math, 59 (1998), 455-493. [CrossRef] [Google Scholar]
  10. J. Carr, A. Chmaj. Uniqueness of travelling waves for nonlocal monostable equations. Proc. Amer. Math. Soc., 132 (2004), 2433–2439. [CrossRef] [MathSciNet] [Google Scholar]
  11. X. Chen, S.-C. Fu, J.-S. Guo. Uniqueness and asymptotics of traveling waves of monostable dynamics on lattices. SIAM J. Math. Anal., 38 (2006), 233-258. [CrossRef] [MathSciNet] [Google Scholar]
  12. X. Chen, J.-S. Guo. Existence and asymptotic stability of travelling waves of discrete quasilinear monostable equations. J. Differential Equations, 184 (2002), 549–569. [CrossRef] [MathSciNet] [Google Scholar]
  13. X. Chen, J.-S. Guo. Uniqueness and existence of travelling waves of discrete quasilinear monostable dynamics. Math. Ann., 326 (2003), 123–146. [CrossRef] [MathSciNet] [Google Scholar]
  14. X. Chen, J.-S. Guo. Existence and uniqueness of entire solutions for a reaction-diffusion equation. J. Differential Equations, 212 (2005), 62-84. [CrossRef] [MathSciNet] [Google Scholar]
  15. X. Chen, J.-S. Guo, H. Ninomiya. Entire solutions of reaction-diffusion equations with balanced bistable nonlinearities. Proc. R. Soc. Edinburgh, A 136 (2006), 1207-1237. [Google Scholar]
  16. X. Chen, J.-S. Guo, F. Hamel, H. Ninomiya, J.M. Roquejoffre. Traveling waves with paraboloid like interfaces for balanced bistable dynamics. Ann. Inst. H. Poincaré Anal. Non Linéaire, 24 (2007), 369-393. [CrossRef] [MathSciNet] [Google Scholar]
  17. C.-P. Cheng, W.-T. Li, Z.-C. Wang. Spreading speeds and traveling waves in a delayed population model with stage structure on a two-dimensional spatial lattice. IMA J. Appl. Math., 73 (2008), 592-618. [CrossRef] [MathSciNet] [Google Scholar]
  18. S. N. Chow. Lattice Dynamical Systems. In “Dynamical Systems” (J.W. Macki and P. Zecca Eds.), Lecture Notes in Mathematics Vol. 1822, Springer, Berlin, 2003, pp. 1-102. [Google Scholar]
  19. S. N. Chow, W. Shen. Dynamics in a discrete Nagumo equation: Spatial topological chaos. SIAM J. Appl. Math., 55 (1995), 1764-1781. [CrossRef] [Google Scholar]
  20. E.C.M. Crooks, J.-C. Tsai. Front-like entire solutions for equations with convection. J. Differential Equations, 253 (2012), 1206-1249. [CrossRef] [MathSciNet] [Google Scholar]
  21. O. Diekmann, H. G. Kaper. On the bounded solutions of a nonlinear convolution equation. Nonlinear Anal. TMA, 2 (1978), 721-737. [CrossRef] [Google Scholar]
  22. S.-I. Ei. The motion of weakly interacting pulses in reaction-diffusion systems. J. Dynam. Differential Equations, 14 (2002), 85-136. [CrossRef] [MathSciNet] [Google Scholar]
  23. Y. Fukao, Y. Morita, H. Ninomiya. Some entire solutions of the Allen-Cahn equation. Taiwanese J. Math., 8 (2004), 15-32. [MathSciNet] [Google Scholar]
  24. S. A. Gourley, J. H. W. So, J. Wu. Non-locality of reaction-diffusion equations induced by delay: biological modeling and nonlinear dynamics. J. Math. Sci., 124 (2004), 5119-5153. [CrossRef] [MathSciNet] [Google Scholar]
  25. J. S. Guo, Y. Morita. Entire solutions of reaction-diffusion equations and an application to discrete diffusive equations. Discrete Cont. Dyn. Systems, 12 (2005), 193-212. [Google Scholar]
  26. F. Hamel, N. Nadirashvili. Entire solutions of the KPP Equation. Comm. Pure Appl. Math., 60 (1999), 1255-1276. [CrossRef] [Google Scholar]
  27. F. Hamel, N. Nadirashvili. Travelling fronts and entire solutions of the Fisher-KPP equation in RN. Arch. Rational Mech. Anal., 157 (2001), 91-163. [CrossRef] [Google Scholar]
  28. J. P. Keener. Propagation and its failure in coupled systems of discrete excitable cells. SIAM J. Appl. Math., 22 (1987), 556-572. [CrossRef] [MathSciNet] [Google Scholar]
  29. Y. Kyrychko, S.A. Gourley, M.V. Bartuccelli. Dynamics of a stage-structured population model on an isolated finite lattice. SIAM J. Math. Anal., 37 (2006), 1688–1708. [CrossRef] [MathSciNet] [Google Scholar]
  30. W.-T. Li, Z.-C. Wang, J. Wu. Entire solutions in monostable reaction-diffusion equations with delayed nonlinearity. J. Differential Equations, 245 (2008), 102-129. [CrossRef] [MathSciNet] [Google Scholar]
  31. S. Ma, P. Weng, X. Zou. Asymptotic speeds of propagation and traveling wavefronts in a non-local delayed lattice differential equation. Nonlinear Anal. TMA, 65 (2006), 1858–1890. [CrossRef] [Google Scholar]
  32. S. Ma, J. Wu. Existence, uniqueness and asymptotic stability of traveling wavefronts in non-local delayed diffusion equation. J. Dynam. Differential Equations, 19 (2007), 391-436. [Google Scholar]
  33. S. Ma, X. Zou. Propagation and its failure in a lattice delayed differential equation with global interaction. J. Differential Equations, 182 (2005), 129-190. [CrossRef] [Google Scholar]
  34. J. Mallet-Paret. The global structure of traveling waves in spatially discrete dynamical systems. J. Dynam. Differential Equations, 11 (1999), 49–127. [CrossRef] [MathSciNet] [Google Scholar]
  35. Y. Morita, H. Ninomiya. Entire solutions with merging fronts to reaction-diffusion equations. J. Dynam. Differential Equations, 18 (2006), 841-861. [CrossRef] [MathSciNet] [Google Scholar]
  36. H. Ninomiya, M. Taniguchi. Existence and global stability of traveling curved fronts in the Allen-Cahn equations. J. Differential Equations, 213 (2005), 204-233. [CrossRef] [MathSciNet] [Google Scholar]
  37. Z.-X. Shi, W.-T. Li, C.-P. Cheng. Stability and uniqueness of traveling wavefronts in a two-dimensional lattice differential equation with delay. Appl. Math. Comput., 208 (2009), 484-494. [CrossRef] [Google Scholar]
  38. H. L. Smith, H. Thieme. Strongle order preserving semiflows generated by functional differential equations. J. Differential Equations, 93 (1991), 332–363. [CrossRef] [MathSciNet] [Google Scholar]
  39. J.-W. H. So, J. Wu, X. Zou. Structured population on two patches: Modeling dispersion and delay. J. Math. Biol., 43 (2001), 37–51. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  40. J.-W. H. So, J. Wu, X. Zou. A reaction-diffusion model for a single species with age structure: I Travelling wavefronts on unbounded domains. Proc. R. Soc. Lond., A 457 (2001), 1841–1853. [Google Scholar]
  41. J. E. Taylor, J.W. Cahn, C.A. Handwerker. Geometric models of crystal growth. Acta Metall. Mater., 40 (1992), 1443-1474. [CrossRef] [Google Scholar]
  42. Z.-C. Wang, W.-T. Li, S. Ruan. Travelling wave fronts of reaction-diffusion systems with spatio-temporal delays. J. Differential Equations, 222 (2006), 185-232. [Google Scholar]
  43. Z.-C. Wang, W.-T. Li, S. Ruan. Existence and stability of traveling wave fronts in reaction advection diffusion equations. J. Differential Equations, 238 (2007), 153-200. [Google Scholar]
  44. Z.-C. Wang, W.-T. Li, S. Ruan. Entire solutions in bistable reaction-diffusion equations with nonlocal delayed nonlinearity. Trans. Amer. Math. Soc., 361 (2009), 2047-2084. [CrossRef] [MathSciNet] [Google Scholar]
  45. Z.-C. Wang, W.-T. Li, J. Wu. Entire solutions in delayed lattice differential equations with monostable nonlinearity. SIAM J. Math. Anal., 40 (2009), 2392-2420. [CrossRef] [MathSciNet] [Google Scholar]
  46. H. F. Weinberger. Long-time behavior of a class of biological models. SIAM J. Math. Anal., 13 (1982), 353–396. [CrossRef] [MathSciNet] [Google Scholar]
  47. P. Weng, H. Huang, J. Wu. Asymptotic speed of propagation of wave fronts in a lattice delay differential equation with global interaction. IMA J. Appl. Math., 68 (2003), 409–439. [CrossRef] [MathSciNet] [Google Scholar]
  48. D. V. Widder. The Laplace Transform. Princeton University Press, Princeton, NJ, 1941. [Google Scholar]
  49. J. Wu, X. Zou. Asymptotic and periodic boundary value problems of mixed FDEs and wave solutions of lattice differential equations. J. Differential Equations, 135 (1997), 315–357. [CrossRef] [MathSciNet] [Google Scholar]
  50. H. Yagisita. Backward global solutions characterizing annihilation dynamics of travelling fronts. Publ. Res. Inst. Math. Sci., 39 (2003), 117-164. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.